Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Suffering from lesions in the brain. On steroids, gaining weight, increased appetite. Healing time required?

friend was given steriods for leisons on the brain are they for brain cancer? How long can you be on steriods? and would this be just something to mak e her more comfortable. She is now eating better, looks better and has gain some weight. things came up very fast, about 5 weeks. She says her leisons are gone, possible??
Asked On : Fri, 15 Feb 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response


Let me explain you that lesions in MRI brain or in brain could be so many things like infection, demyelination, tumor and cancer and so on. The duration of steroid treatment depends upon the exact diagnosis. Generally speaking, the shorter the duration of steroid use the better. How ever, it is difficult to avoid steroid in certian patients. In these patients, it is better to use the minimum possible dose which will decrease the side effects. I will suggest you to get the opinion of the treating neurologist who will tell you the diagnosis and the duration of steroid use.

Hope this helps
Answered: Sat, 16 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor